# SDR ASAA2022052538516

- Difficulty date: May 25, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 55,677 hours, 16,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK M1674 AND M1675 FAILED CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND INSTALLATION TEST GOOD FOR M1674 AND M1675 IAW B737-800 AMM 33-51-06-960-806.
